# SDR SIMA2121

- Difficulty date: July 30, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BMI - FLT 4085 - ELECTRICAL BURING SMELL ON DESCENT.  (M)
